MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 2-0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 2-0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z333H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mkm193 batch number, and no non-conformances were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on an unknown date and suture was used.During the surgery, the suture line kept breaking on several individual packs.There were no adverse patient consequences.

Brand Name
PDSII VIO 27IN 2-0 S/A CT-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9226964
Report Number2210968-2019-88991
Device Sequence Number13936868
Product Code NEW
UDI-Device Identifier10705031060548
UDI-Public10705031060548
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberZ333H
Device Lot NumberMKM193
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/23/2019
Patient Sequence Number1